# SDR FDEA201507072160

- Difficulty date: July 7, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 427 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920000
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 12 - 14, Y953 FLOOR SUPPORT CORRODED.  IAW SRM 51-74-10 . REMOVED THE CORROSION & DAMAGE WAS OUT OF LIMITS IAW SRM 53-12-15.  CUT OUT THE DAMAGED AREA OF THE TEE SECTION & DEBURR THE EDGES IAW SRM 53-12-15-201 FIG 207.  MANUFACTURE THE REPAIR FLOOR SUPPORT, SPLICE & BREAK THE SHARP EDGES IAW SRM 53-12-15 PARA 5G & INSTALL THE REPAIR   PARTS IAW SRM 53-12-15-201 PARA 5G.  THIS REPAIR CATEGORY IS B.  THIS REPAIR MUST BE INSPECTED AT DEFINED INTERVALS IAW SRI53-12-15-2-002-00.  FIRST INSPECTION AFTER REPAIR IS 51000 FLIGHT CYCLES & 89000 FLIGHT HOURS.  MAJOR REPAIR IAW GMM6-2-100.
